# SDR DHL2004809011

- Difficulty date: December 4, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 23661001
- Part serial: 7301237
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT DURING BATTERY TEST, BATTERY AT 10 VOLTS AND EMERG LIGHTS DID NOT ILLUMINATE.  REMOVE AND REPLACE MAIN SHIPS BATTERY.  OPS CK GOOD IAW M/M 33-50-2, EMERG LIGHTS CK GOOD AND M/M 24-30-1.
